# SDR IPXA2021011964652

- Difficulty date: December 17, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 RT WING FIXED LEADING EDGE RIB (FORMER) CRACK AT STA 584.  REMOVED, FABRICATED AND REPLACED CRACKED FORMER, IAW DWG ARB 2931 AND SRM 51-33-01 (MINOR).
